# SDR AALA20160924001

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 74,588 hours, 39,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 23314
- Condition: Faulty
- Location: Emergency Lights
- Part time: 89,342 hours, 47,115 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD INTERIOR EMERGENCY EXIT LIGHTS FAIL TO TEST. REMOVED AND REPLACED B5-103 EMERGENCY LIGHT BATTERY ASSEMBLY IAW AMM 33-53-00. SYSTEM CHECKS NORMAL.
